# SDR AALA2018073028005

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 12,786 hours, 1,386 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  A VMO GEAR DOWN EICAS MESSAGE INCIDATION APPEARED AND THE CREW WAS UNABLE TO INCREASE AIR SPEED OVER 270 KNOTS. AN EMERGENCY WAS DECLARED, THE AIRCRAFT RETURNED TO DEPARTURE, LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPORTED FINDING NO MAINTENANCE MESSAGE OR STATUS IAW FIM 31-50-F1-14A-421A, AND ACCOMPLISHED A RESET OF THE OVERSPEED WARNING SYSTEM AND RETURNED THE AIRCRAFT BACK TO SERVICE.
